I was recently diagnosed with the early stages of osteopenia. After much blood work it was determined that I had low serum testosterone and I was put on Androgel. Two things happened. The interocular pressure in my eyes increased by 50% and the subsequent retesting of my serum testosterone indicated that it had dropped rather than increased after one month on Androgel. The Androgel has been increased and I am having my eyes retested to determine if this is an anomaly.
I am 53. I have suffered from depression for seven years and have been on 20 mg of Lexpro daily for five years. Additionally, I take 0.5 mg of alprazolam. Also, I take 10 mg. of Zocor for elevated blood pressure. Otherwise, I do not smoke. I eat well, exercise and seldom drink. Any thoughts on why the serum testosterone has dropped despite the medication? What about the change in vision? Help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?